# SDR IPXA2017101822743

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 82,980 hours, 17,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT,  FOR THE DOOR HANDLE MISSING THE LENS.   INSTALLED A NEW BEZEL.
